+ Site Statistics
+ Search Articles
+ PDF Full Text Service
How our service works
Request PDF Full Text
+ Follow Us
Follow on Facebook
Follow on Twitter
Follow on LinkedIn
+ Subscribe to Site Feeds
Most Shared
PDF Full Text
+ Translate
+ Recently Requested

Polynomial-time computing over quadratic maps i: sampling in real algebraic sets



Polynomial-time computing over quadratic maps i: sampling in real algebraic sets



Computational Complexity 14(1): 20-52




Please choose payment method:






(PDF emailed within 0-6 h: $19.90)

Accession: 066869395

Download citation: RISBibTeXText

DOI: 10.1007/s00037-005-0189-7


Related references

Hyperbolicity of the invariant sets for the real polynomial maps. Chaos, Solitons & Fractals 45(3): 314-324, 2012

Spaces Of Algebraic And Continuous Maps Between Real Algebraic Varieties. The Quarterly Journal of Mathematics 62(4): 771-790, 2011

On Projections of Semi-Algebraic Sets Defined by Few Quadratic Inequalities. Discrete & Computational Geometry 39(1-3): 100-122, 2008

Efficient algorithm for computing the EulerPoincar characteristic of a semi-algebraic set defined by few quadratic inequalities. Computational Complexity 15(3): 236-251, 2006

Real Zeros Of A Random Algebraic Polynomial. The Quarterly Journal of Mathematics 24(1): 169-175, 1973

Computing Gaussian & exponential measures of semi-algebraic sets. Advances in Applied Mathematics 91: 137-163, 2017

Value Sets Of Polynomial Maps Over Finite Fields. The Quarterly Journal of Mathematics 64(4): 1191-1196, 2013

On Bounding the Betti Numbers and Computing the Euler Characteristic of Semi-Algebraic Sets. Discrete & Computational Geometry 22(1): 1-18, 1999

Real Zeros of a Random Algebraic Polynomial with Infinite Variance. Journal of the London Mathematical Society s2-8(1): 113-121, 1974

Bounding the number of stable homotopy types of a parametrized family of semi-algebraic sets defined by quadratic inequalities. Proceedings of the London Mathematical Society 98(2): 298-324, 2008

Generation Of 3D Julia Sets From Switching Polynomial Maps. Fractals 17(2): 205-210, 2009

Algebraic Geometry and Computer Vision: Polynomial Systems, Real and Complex Roots. Journal of Mathematical Imaging and Vision 10(3): 191-220, 1999

Polynomial Solutions Of Pell'S Equation And Fundamental Units In Real Quadratic Fields. Journal of the London Mathematical Society 67(1): 16-28, 2003

Fundamental class of real algebraic sets. Topology and its Applications 111(3): 217-225, 2001

Selberg trace formula for the Hilbert modular group of a real quadratic algebraic number field. Journal of Mathematical Sciences 19(6): 1637-1652, 1982